# SDR QXEA200301223

- Difficulty date: October 6, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,760 hours, 20,456 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2209 DURING CLIMBOUT AFTER ROTATION, LEFT STALL CAUTION LIGHT ILLUMINATED BRIEFLY THEN EXITING.  SEVERAL MINUTES LATER LEFT STALL CAUTION LIGHT ILLUMINATED A SECOND TIME AND WENT OUT.  FLIGHT VMC.  PERFORMED FUNCTIONAL TEST OF LEFT HAND STALL WARNING IAW DHC-8 MM TASK 27-33-00-720-801.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
